Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Twisted free tensor products


Author: Elyahu Katz
Journal: Trans. Amer. Math. Soc. 257 (1980), 91-103
MSC: Primary 55R99; Secondary 55U10
MathSciNet review: 549156
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A twisted free tensor product of a differential algebra and a free differential algebra is introduced. This complex is proved to be chain homotopy equivalent to the complex associated with a twisted free product of a simplicial group and a free simplicial group. In this way we turn a geometric situation into an algebraic one, i.e. for the cofibration $ Y \to Y\,{ \cup _g}\,CX \to \Sigma X$ we obtain a spectral sequence converging into $ H(\Omega (Y\,{ \cup _g}\,CX))$. The spectral sequence obtained in the above situation is similar to the one obtained by L. Smith for a cofibration. However, the one we obtain has more information in the sense that differentials can be traced, requires more lax connectivity conditions and does not need the ring of coefficients to be a field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55R99, 55U10

Retrieve articles in all journals with MSC: 55R99, 55U10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0549156-2
PII: S 0002-9947(1980)0549156-2
Keywords: Principal cofiber bundle, twisted tensor product, twisted free tensor product
Article copyright: © Copyright 1980 American Mathematical Society